# SDR AALA980522

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHT DAMAGE ON RT ENGINE PYLON FORWARD ATTACH FITTING LOWER FWD RT SIDE.  BLENDED PER ESO 30595, DATED 3-16-98 AND FLAPPER PEENED WORK AREA PER SRM 51-29-00 (AA SPECIFICATION PAGE 16-19) PRIMED AND PAINTED.  (M)
